MathSciNet Relay Station
MathSciNet bibliographic data
MR1350947 13A50 (15A72 20G05)
Iltyakov, A. V. On rational invariants of the group $E\sb 6$. Proc. Amer. Math. Soc. 124 (1996), no. 12, 3637–3640.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement